MAUDE Adverse Event Report: MICROVENTION, INC TRAXCESS 14 GUIDEWIRE (14 IN.); CATHETER, GUIDE WIRE

MICROVENTION, INC TRAXCESS 14 GUIDEWIRE (14 IN.); CATHETER, GUIDE WIRE
Model Number GW1420040X
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for analysis; therefore, the alleged product issue cannot be confirmed.If the device or additional information is received, microvention, inc., will issue a supplemental mdr report.
 
Event or Problem Description
It was reported that during the device preparation prior to use, the hydrophilic coating was observed to be peeling.There was no patient involvement.
 
Additional Manufacturer Narrative
The investigation of the returned traxcess device did not find any condition consistent with the hydrophilic coating issue described in the reported event.Review of the manufacturing record and the shipping inspection record of the involved product code/lot# combination confirmed that there was not any indication of anomaly in them.A search of the complaint file found no other similar report with the involved product code/lot# combination from other facilities.

Brand Name
TRAXCESS 14 GUIDEWIRE (14 IN.)
Common Device Name
CATHETER, GUIDE WIRE
Manufacturer (Section D)
MICROVENTION, INC
35 enterprise drive
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise drive
aliso viejo, CA 92656
7142478000
MDR Report Key13488164
Report Number2032493-2022-00052
Device Sequence Number12064790
Product Code MOF
UDI-Device Identifier00810170014864
UDI-Public(01)00810170014864(11)210121(17)231231(10)210121
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K133725
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model NumberGW1420040X
Device Catalogue NumberGW1420040X
Device Lot Number210121
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2022
Supplement Date Received by Manufacturer02/16/2022
Initial Report FDA Received Date02/08/2022
Supplement Report FDA Received Date03/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown